# SDR P5CA9700192

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damage
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RIB ON RT HORIZ STAB AT ELEV STA 356.8 AT L/F OF ELEVATOR.  REMOVED AND REPLACED RIB IAW SRM 51-10-02.
